Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Correction concerning Complexity

I. J. Good
The British Journal for the Philosophy of Science
Vol. 25, No. 3 (Sep., 1974), p. 289
Stable URL: http://www.jstor.org/stable/686911
Page Count: 1
  • Download ($42.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
289
    289